# SDR SWAA2023072572347

- Difficulty date: June 27, 2023
- Submitted: July 25, 2023
- Operation: Air carrier
- Aircraft: N294WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32540
- Aircraft time: 51,742 hours, 31,145 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 26L LOCATED BS540 FWD CARGO COMPARTMENT 2023-409636<[01] TOOL USED ULTRASONIC THICKNESS GAUGE P/N: 45MG; S/N: 130060401; CAL DUE DATE: 20-MAR-24;[02] TOOL USED: EDDY CURRENT INSTRUMENT P/N: NORTEC 600D; S/N: 220272512; DUE DATE: 17-DEC-23;[03] TOOL USED: TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 142811020 DUE DATE:25-JAN-24. TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 142811019 DUE DATE: 25-JAN-24.;[04] PERFORMED PERMANENT REPAIR STRINGER 26L BTW BS500D TO BS540 AT FWD CARGO COMPARTMENT IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1 FIGURE 206. SEE INDIVIDUAL SIGN OFF BELOW.;[05] PERFORMED PERMANENT REPAIR STRINGER 26L BTW BS500D TO BS540 AT FWD CARGO COMPARTMENT IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1 FIGURE 206. SEE INDIVIDUAL SIGN OFF BELOW. RII
